# SDR QXEA200400060

- Difficulty date: January 19, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 12,730 hours, 18,010 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: AV24B1319D2
- Part serial: MRT48515S
- Condition: Leaking
- Location: Fuel System
- Part time: 2,297 hours, 3,417 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK WAS NOTED COMING FROM THE RT NACELLE.  MAINTENANCE INSPECTED THE REFUELING VALVE AND NACELLE.  THE REFUEL DEFUEL SHUTOFF VALVE WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
